Alert archive / Arkansas / River Flood Warnings in 2008
River Flood Warning 55, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Apr 10, 2008, 8:18 AM CDT for Carroll County, Arkansas. It took effect at Apr 10, 2008, 12:41 PM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2008, 8:18 AM CDT (13:18 UTC)
- In effect from
- Apr 10, 2008, 12:41 PM CDT
- Expired
- Apr 11, 2008, 4:43 AM CDT
- In force
- 16 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Carroll County, AR
The radar
The Springfield radar (KSGF), 100 km from the middle of the area, began a volume at 13:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kings River near Berryville (BRYA4).
- Action stage
- 30 ft
- Minor stage
- 31 ft
- Moderate stage
- 33 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07050500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 101318 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 818 AM CDT THU APR 10 2008 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ARKANSAS... KINGS RIVER NEAR BERRYVILLE AFFECTING CARROLL COUNTY. ARC015-102118- /O.NEW.KTSA.FL.W.0055.080410T1741Z-080411T0109Z/ /BRYA4.1.ER.080410T1741Z.080410T1800Z.080410T1909Z.NO/ 818 AM CDT THU APR 10 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE KINGS RIVER NEAR BERRYVILLE. * FROM THIS AFTERNOON TO THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM THURSDAY THE STAGE WAS 16.18 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 31.0 FEET. * FORECAST...THE KINGS RIVER NEAR BERRYVILLE IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CREST NEAR 32.0 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON. * IMPACT...AT 33.0 FEET...STATE HIGHWAY 143 AND MEADOWLANDS ALONG THE EAST BANK WILL BE INUNDATED. LOW LANDS AROUND CLABBER CREEK WILL BE COVERED BY HIGH WATER. $$
4 follow-up statements
000 WGUS84 KTSA 101918 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 218 PM CDT THU APR 10 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS... KINGS RIVER NEAR BERRYVILLE AFFECTING CARROLL COUNTY. ARC015-110318- /O.EXT.KTSA.FL.W.0055.000000T0000Z-080411T0600Z/ /BRYA4.1.ER.080411T0000Z.080411T0000Z.080411T0000Z.NO/ 218 PM CDT THU APR 10 2008 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE KINGS RIVER NEAR BERRYVILLE. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 1200 PM THURSDAY THE STAGE WAS 22.82 FEET. * FLOOD STAGE IS 31.0 FEET. * FORECAST...THE KINGS RIVER NEAR BERRYVILLE IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS EVENING. * IMPACT...AT 31.0 FEET...MEADOWLANDS ALONG THE EAST BANK WILL BE FLOODED. COUNTY ROADS IN THE VICINITY OF STATE HIGHWAY 143 MAY BE COVERED BY HIGH WATER. $$
000 WGUS84 KTSA 110041 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 741 PM CDT THU APR 10 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS... KINGS RIVER NEAR BERRYVILLE AFFECTING CARROLL COUNTY. ARC015-110841- /O.EXT.KTSA.FL.W.0055.000000T0000Z-080411T1200Z/ /BRYA4.1.ER.080411T0600Z.080411T0600Z.080411T0600Z.NO/ 741 PM CDT THU APR 10 2008 ...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE KINGS RIVER NEAR BERRYVILLE. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 400 PM THURSDAY THE STAGE WAS 24.55 FEET. * FLOOD STAGE IS 31.0 FEET. * FORECAST...THE KINGS RIVER NEAR BERRYVILLE IS EXPECTED TO RISE TO NEAR FLOOD STAGE FRIDAY BEFORE DAWN. * IMPACT...AT 31.0 FEET...MEADOWLANDS ALONG THE EAST BANK WILL BE FLOODED. COUNTY ROADS IN THE VICINITY OF STATE HIGHWAY 143 MAY BE COVERED BY HIGH WATER. $$
000 WGUS84 KTSA 110725 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 225 AM CDT FRI APR 11 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... BIRD CREEK NEAR SPERRY AFFECTING OSAGE AND TULSA COUNTIES. BIRD CREEK NEAR OWASSO-MINGO AFFECTING TULSA COUNTY. CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA...ARKANSAS.. BLACK BEAR CREEK AT PAWNEE AFFECTING PAWNEE COUNTY. DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY. KINGS RIVER NEAR BERRYVILLE AFFECTING CARROLL COUNTY. ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN COUNTIES. LEE CREEK NEAR VAN BUREN AFFECTING CRAWFORD AND SEQUOYAH COUNTIES. POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. OKC113-143-111525- /O.EXT.KTSA.FL.W.0039.000000T0000Z-080412T1249Z/ /SPEO2.3.ER.080410T1022Z.080411T1200Z.080412T0649Z.NO/ 225 AM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE BIRD CREEK NEAR SPERRY. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 200 AM FRIDAY THE STAGE WAS 28.01 FEET. * MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE BIRD CREEK NEAR SPERRY WILL CONTINUE RISING TO NEAR 29.0 FEET THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY BEFORE DAWN. * IMPACT...AT 29.0 FEET...SEVERE FLOODING WILL OCCUR. HIGHWAY 20 EAST OF SKIATOOK WILL BE CLOSED AND ADJOINING PARTS OF HIGHWAY 11 MAY BE IMPASSABLE. URBAN STREETS IN PARTS OF EAST SKIATOOK WILL BE INUNDATED. $$ OKC143-111524- /O.EXT.KTSA.FL.W.0040.000000T0000Z-080413T0303Z/ /OWSO2.2.ER.080410T1106Z.080412T1200Z.080412T2103Z.NO/ 225 AM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE BIRD CREEK NEAR OWASSO-MINGO. * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 1000 PM THURSDAY THE STAGE WAS 20.99 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE BIRD CREEK NEAR OWASSO-MINGO WILL CONTINUE RISING TO NEAR 21.7 FEET SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON. * IMPACT...AT 22.0 FEET...EXTENSIVE FLOODING OF MOHAWK PARK WILL OCCUR WITH ACCESS ROADS IMPOSSABLE. MINGO ROAD BETWEEN 56TH STREET NORTH AND 76TH STREE NORTH WILL BE COVERED BY HIGH WATER. $$ OKC111-111524- /O.CON.KTSA.FL.W.0038.000000T0000Z-000000T0000Z/ /BGSO2.2.ER.080410T1421Z.080412T1200Z.000000T0000Z.NO/ 225 AM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE DEEP FORK RIVER NEAR BEGGS. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 100 AM FRIDAY THE STAGE WAS 18.25 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE DEEP FORK RIVER NEAR BEGGS WILL CONTINUE RISING TO NEAR 24.8 FEET SATURDAY MORNING THEN BEGIN FALLING. * IMPACT...AT 25.0 FEET...SEVERAL COUNTY ROADS NORTHWEST OF OKMULGEE WILL BE CLOSED AND SOME HOMES MAY BE ISOLATED BY HIGH WATER. DENTONVILLE ROAD SOUTHWEST OF BEGGS WILL BE CLOSED. $$ OKC131-143-111524- /O.EXT.KTSA.FL.W.0042.000000T0000Z-080413T0909Z/ /CVLO2.2.ER.080410T1148Z.080412T0600Z.080413T0309Z.NO/ 225 AM CDT FRI APR 11 2008 ...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 101 AM FRIDAY THE STAGE WAS 29.94 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING TO NEAR 31.0 FEET SATURDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SATURDAY EVENING. * IMPACT...AT 31.0 FEET...WIDESPREAD MODERATE FLOODING WILL OCCUR. RURAL ROADS NEAR THE CANEY RIVER WILL BECOME IMPASSABLE. $$ OKC115-111524- /O.EXT.KTSA.FL.W.0050.000000T0000Z-080413T0947Z/ /COMO2.2.ER.080410T0907Z.080411T0300Z.080413T0347Z.NO/ 225 AM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 100 AM FRIDAY THE STAGE WAS 19.00 FEET. * MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY LATE SATURDAY EVENING. * IMPACT...AT 19.0 FEET...LOW LYING AREAS AROUND MIAMI WILL BE CUT OFF FROM EASY ACCESS. RIVERVIEW PARK WILL EXPERIENCE MODERATE FLOODING. STATE HIGHWAY 125 NEAR THE FAIRGROUNDS WILL BE THREATENED. $$ OKC115-111524- /O.EXT.KTSA.FL.W.0054.000000T0000Z-080413T1030Z/ /QUAO2.2.ER.080410T1011Z.080412T0000Z.080413T0430Z.NO/ 225 AM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR QUAPAW. * UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 100 AM FRIDAY THE STAGE WAS 24.42 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE SPRING RIVER NEAR QUAPAW WILL CONTINUE RISING TO NEAR 25.4 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SATURDAY EVENING. * IMPACT...AT 26.0 FEET...RECREATIONAL AREAS DOWNSTREAM FROM THE GAGE SITE WILL BE INUNDATED TO A DEPTH OF SEVERAL FEET. $$ OKC001-111524- /O.EXT.KTSA.FL.W.0043.000000T0000Z-080412T0550Z/ /WTTO2.2.ER.080410T1252Z.080411T0200Z.080411T2350Z.NO/ 225 AM CDT FRI APR 11 2008 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR WATTS. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 100 AM FRIDAY THE STAGE WAS 21.36 FEET. * MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 19.0 FEET...MODERATE FLOODING WILL OCCUR FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. FARMLANDS AND PERMANENT CAMPGROUNDS WILL BE AFFECTED. SEVERAL CABINS IN THE FIDLERS BEND AREA MAY BE FLOODED. $$ OKC021-111524- /O.EXT.KTSA.FL.W.0044.000000T0000Z-080413T0600Z/ /TALO2.2.ER.080410T2057Z.080411T1800Z.080413T0000Z.NO/ 225 AM CDT FRI APR 11 2008 ...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 100 AM FRIDAY THE STAGE WAS 13.83 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH WILL CONTINUE RISING TO NEAR 17.5 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EVENING. * IMPACT...AT 18.0 FEET...SEVERE FLOODING WILL OCCUR FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. HIGHWAY 10 NEAR HANGING ROCK NORTHEAST OF TAHLEQUAH WILL BE IMPASSABLE. SOME CABIN PARKS WILL BE SEVERELY FLOODED. $$ OKC101-111524- /O.EXT.KTSA.FL.W.0056.000000T0000Z-080411T2149Z/ /MKGO2.1.ER.080410T2200Z.080411T0445Z.080411T1549Z.NO/ 225 AM CDT FRI APR 11 2008 ...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 200 AM FRIDAY THE STAGE WAS 28.97 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY LATE THIS MORNING. * IMPACT...AT 29.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. A BOATING MARINA NORTH OF OG&E POWER PLANT MAY BE FLOODED. $$ ARC033-131-111524- /O.CON.KTSA.FL.W.0046.000000T0000Z-000000T0000Z/ /VBUA4.2.ER.080410T0512Z.080411T0600Z.000000T0000Z.NO/ 225 AM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT VAN BUREN. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 200 PM THURSDAY THE STAGE WAS 26.95 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE ARKANSAS RIVER AT VAN BUREN WILL CONTINUE RISING TO NEAR 28.6 FEET BEFORE DAWN . ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * IMPACT...AT 29.0 FEET...FLOODING OF SAND AND GRAVEL COMPANIES AND OTHER BUSINESSES WILL OCCUR ALONG THE RIVER. SOME BACKWATER FLOODING WILL OCCUR IN THE ROADS AND TRAILER PARKS NEAR LEE CREEK. THE STAFF AT THE KELLEY PARK AMPHITHEATER MAY BE COVERED BY HIGH WATER. MINOR FLOODING WILL BEGIN IN MOFFETT OKLAHOMA. $$ OKC079-111524- /O.CON.KTSA.FL.W.0047.000000T0000Z-080415T0648Z/ /PTAO2.2.ER.080410T1020Z.080411T1200Z.080415T0048Z.NO/ 225 AM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR POTEAU. * UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 100 AM FRIDAY THE STAGE WAS 28.40 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE POTEAU RIVER NEAR POTEAU WILL CONTINUE RISING TO NEAR 28.6 FEET THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING. * IMPACT...AT 28.0 FEET...SEVERE VALLEY FLOODING WILL AFFECT CROPLANDS AND COUNTY ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL CREEK. OLD HIGHWAY 112 MAY BECOME IMPASSABLE. $$ OKC079-111524- /O.CON.KTSA.FL.W.0048.000000T0000Z-000000T0000Z/ /PANO2.2.ER.080410T0949Z.080412T0600Z.000000T0000Z.NO/ 225 AM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 100 AM FRIDAY THE STAGE WAS 38.73 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 29.0 FEET. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO NEAR 40.4 FEET SATURDAY BEFORE DAWN THEN BEGIN FALLING. * IMPACT...AT 41.0 FEET...VERY SEVERE FLOODING WILL OCCUR FROM NEAR POTEAU TO ARKOMA. UP TO 20000 ACRES OF FARMLAND WILL BE FLOODED. SEVERAL COUNTY ROADS CROSSING THE POTEAU RIVER WILL BE TOTALLY IMPASSABLE. $$ OKC117-111524- /O.CON.KTSA.FL.W.0049.000000T0000Z-080412T0224Z/ /PAWO2.1.ER.080410T0606Z.080410T1500Z.080411T2024Z.NO/ 225 AM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE BLACK BEAR CREEK AT PAWNEE. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 130 AM FRIDAY THE STAGE WAS 18.84 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE BLACK BEAR CREEK AT PAWNEE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * IMPACT...AT 19.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. THE PAWNEE COUNTY FAIRGROUNDS AND SOME ACCESS ROADS WILL BEGIN TO FLOOD. $$ ARC015-111200- /O.CON.KTSA.FL.W.0055.000000T0000Z-080411T1200Z/ /BRYA4.1.ER.080411T0600Z.080411T0600Z.080411T0600Z.NO/ 225 AM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE KINGS RIVER NEAR BERRYVILLE. * UNTIL THIS MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 1200 AM FRIDAY THE STAGE WAS 29.73 FEET. * FLOOD STAGE IS 31.0 FEET. * FORECAST...THE KINGS RIVER NEAR BERRYVILLE IS EXPECTED TO RISE TO NEAR FLOOD STAGE BEFORE DAWN . * IMPACT...AT 31.0 FEET...MEADOWLANDS ALONG THE EAST BANK WILL BE FLOODED. COUNTY ROADS IN THE VICINITY OF STATE HIGHWAY 143 MAY BE COVERED BY HIGH WATER. $$ ARC033-OKC135-111524- /O.CON.KTSA.FL.W.0053.000000T0000Z-080411T1735Z/ /VBRA4.1.ER.080410T1247Z.080411T0600Z.080411T1135Z.UU/ 225 AM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE LEE CREEK NEAR VAN BUREN. * UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 325 PM THURSDAY THE STAGE WAS 402.40 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 401.0 FEET. * IMPACT...AT 404.0 FEET...TAILWATER PARK WILL BE INUNDATED. SOME PERMANENT STRUCTURES IN THE PARK WILL BE FLOODED. A RECREATIONAL VEHICLE CAMPGROUND NEAR RENA ROAD MAY BE FLOODED. $$ OKC127-111524- /O.CON.KTSA.FL.W.0058.000000T0000Z-080411T1728Z/ /ANTO2.1.ER.080410T2032Z.080411T0600Z.080411T1128Z.NO/ 225 AM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE KIAMICHI RIVER NEAR ANTLERS. * UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 100 AM FRIDAY THE STAGE WAS 27.51 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE KIAMICHI RIVER NEAR ANTLERS WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS MORNING. * IMPACT...AT 27.0 FEET...MINOR FLOODING WILL OCCUR ALONG WEST BANK OF KIAMICHI RIVER NEAR MOYERS. CAMPERS SHOULD MOVE TO HIGHER GROUND. $$
000 WGUS44 KTSA 110943 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 443 AM CDT FRI APR 11 2008 ARC015-111013- /O.CAN.KTSA.FL.W.0055.000000T0000Z-080411T1200Z/ /BRYA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 443 AM CDT FRI APR 11 2008 * AT 400 AM FRIDAY THE STAGE WAS 24.99 FEET AND THE RIVER WAS FALLING. * NO FLOODING IS CURRENTLY FORECAST. * FLOOD STAGE IS 31.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 10, 4:14 AM CDT, 4 hours 4 minutes earlier.
Area forecast discussion, Apr 10, 4:14 AM CDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
414 AM CDT THU APR 10 2008
.MESOSCALE UPDATE...
THE LINE OF THUNDERSTORMS MOVING INTO
EASTERN OKLAHOMA HAS BEGUN TO
BECOME MORE ORGANIZED AND WE HAVE
RECEIVED WIND GUST REPORTS FROM
PITTSBURG COUNTY BETWEEN 60 AND 71 MPH.
STRONG LOW AND MID-LEVEL WINDS COMBINED
WITH SOME DESTABILIZATION AHEAD OF THE
LINE DUE TO LOW-LEVEL WARM AIR ADVECTION
WILL RESULT IN A SIGNIFICANT WIND DAMAGE
THREAT WITH THESE STORMS. VERY STRONG
LOW-LEVEL SHEAR WILL ALSO PROMOTE
MESOCYCLONE DEVELOPMENT ALONG THE LINE
WITH AN ASSOCIATED TORNADO THREAT.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...08
LONG TERM....99Hazardous weather outlook, Apr 10, 4:50 AM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 450 AM CDT THU APR 10 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 450 AM CDT THU APR 10 2008 ...SEVERE WEATHER AND FLOODING RAINFALL WILL CONTINUE THIS MORNING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTHWEST ARKANSAS AND FAR EASTERN OKLAHOMA. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHWEST ARKANSAS. FLASH FLOOD. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...EASTERN OKLAHOMA. SIGNIFICANT WINDS. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...THIS AFTERNOON. DISCUSSION... A LINE OF STRONG TO SEVERE THUNDERSTORMS WAS ACCELERATING ACROSS SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS EARLY THIS MORNING. STRONG DAMAGING WINDS CAN BE EXPECTED WITH THIS LINE OF STORMS INTO THE EARLY MORNING HOURS. STRONG LOW-LEVEL SHEAR ALONG THE EDGE OF THUNDERSTORMS AND THE RETREATING WARM FRONT WILL RESULT IN A SMALL TORNADO THREAT WITH THE LINE OF STORMS. THE SEVERE WEATHER THREAT SHOULD END BY MID-MORNING. IT REMAINS UNCERTAIN HOW FAR EAST THE DRYLINE WILL MIX BY THIS AFTERNOON. REDEVELOP OF THUNDERSTORMS...WITH THE POTENTIAL FOR SEVERE WEATHER...IS POSSIBLE AGAIN THIS AFTERNOON. THE MOST LIKELY AREA FOR THIS TO OCCUR WILL BE ACROSS WESTERN ARKANSAS. IN ADDITION...WIDESPREAD HEAVY RAINFALL WILL CONTINUE INTO THE MORNING. MUCH OF THE AREA HAS RECEIVED BETWEEN 2 AND 4 INCHES OF RAINFALL OVER THE PAST 24 HOURS...AND AN ADDITIONAL 1 TO 3 INCHES WILL BE POSSIBLE THROUGH THE MID-MORNING. SIGNIFICANT RIVER FLOODING WILL CONTINUE OVER PARTS OF THE REGION AND A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TODAY. CLEARING SKIES BEHIND THE DRYLINE WILL RESULT IN STRONG ATMOSPHERIC MIXING BY THIS AFTERNOON...WITH GUSTY SOUTHWEST WINDS DEVELOPING ACROSS PARTS OF EASTERN OKLAHOMA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY THROUGH WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... A PERIOD OF QUIET WEATHER IS ON TAP FOR THE WEEKEND AND MUCH OF NEXT WEEK. A LIGHT FREEZE MAY BE POSSIBLE ACROSS PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS SUNDAY MORNING. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Apr 10, 4:40 AM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
440 AM CDT THU APR 10 2008
OKZ062-067-101045-
MAYES OK-WAGONER OK-
440 AM CDT THU APR 10 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN WAGONER AND MAYES
AT 440 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM PRYOR TO PORTER...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
WAGONER...CHOSKA...TULLAHASSEE...PORTER...OKAY...REDBIRD...PRYOR...
MAZIE...MURPHY...CHOUTEAU...LOCUST GROVE...ROSE...SALINA...
SPAVINAW...STRANG...ADAIR...PENSACOLA AND LANGLEY.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 270 AND 278.
LAT...LON 3619 9503 3616 9511 3608 9511 3608 9520
3598 9528 3589 9525 3583 9530 3577 9562
3580 9564 3608 9553 3608 9545 3632 9543
3651 9536 3652 9503
TIME...MOT...LOC 0940Z 241DEG 38KT 3633 9528 3590 9550Local storm report, Apr 10, 4:54 AM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
454 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 AM TSTM WND GST MUSKOGEE 35.75N 95.37W
04/10/2008 M68 MPH MUSKOGEE OK ASOS
&&
SFPSpecial weather statement, Apr 10, 5:02 AM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
502 AM CDT THU APR 10 2008
ARZ001-OKZ063-101100-
BENTON AR-DELAWARE OK-
502 AM CDT THU APR 10 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN BENTON
IN NORTHEAST OKLAHOMA
DELAWARE
AT 502 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTHWEST OF MAYSVILLE TO 2 MILES
SOUTHWEST OF LEACH...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...JAY...LEACH...TWIN OAKS...
KANSAS...COLCORD...CHLOETA...ZENA...CLEORA...GROVE...BERNICE...WEST
SILOAM SPRINGS...FAIRMOUNT...SILOAM SPRINGS...SULPHUR SPRINGS...
GENTRY...MAYSVILLE...GRAVETTE...GALLITIN...SPRINGTOWN...CHEROKEE CITY
AND DECATUR.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3655 9460 3650 9460 3650 9445 3648 9438
3614 9442 3615 9456 3617 9457 3618 9500
3621 9502 3668 9499
TIME...MOT...LOC 1002Z 206DEG 44KT 3649 9464 3621 9492Special weather statement, Apr 10, 5:22 AM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
522 AM CDT THU APR 10 2008
ARZ001-101115-
BENTON AR-
522 AM CDT THU APR 10 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
BENTON
AT 522 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTH OF HIGHFILL TO 15 MILES SOUTHWEST
OF GALLITIN...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WALNUT HILL...ROCKY COMFORT...
FAIRMOUNT...BLAND...MILLER...HILL TOP...BENTONVILLE...ROGERS...
SULPHUR SPRINGS...LOWELL...GENTRY...GRAVETTE...PEA RIDGE...GATEWAY...
GALLITIN...HEALING SPRINGS...SPRINGTOWN...HIGHFILL...CAVE SPRINGS...
WAR EAGLE...MONTE NE...LOOKOUT...VAUGHN...LARUE...DECATUR...
CENTERTON...AVOCA...HIWASSE...BELLA VISTA...GARFIELD AND BEAVER LAKE.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3650 9385 3625 9386 3621 9433 3614 9436
3614 9437 3611 9439 3609 9452 3611 9454
3649 9447
TIME...MOT...LOC 1022Z 208DEG 35KT 3634 9436 3612 9466Special weather statement, Apr 10, 5:45 AM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
545 AM CDT THU APR 10 2008
OKZ049-053-076-101115-
CHOCTAW OK-LE FLORE OK-PUSHMATAHA OK-
545 AM CDT THU APR 10 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN LE FLORE...EASTERN CHOCTAW AND EASTERN PUSHMATAHA
AT 545 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES SOUTH OF ALBION TO FORT TOWSON...MOVING
EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...SAWYER...FORT TOWSON...SWINK...SOBOL...HUSKEY...FALLON...
APPLE...CORINNE...CLOUDY...NASHOBA...TUSKAHOMA...KIAMICHI...ALBION
AND OLETA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3469 9530 3470 9489 3449 9496 3448 9503
3430 9503 3423 9505 3422 9512 3393 9515
3395 9523 3391 9523 3390 9547
TIME...MOT...LOC 1045Z 258DEG 36KT 3464 9506 3402 9525Local storm report, Apr 10, 5:48 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
548 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 AM TSTM WND DMG 11 S TAHLEQUAH 35.76N 94.97W
04/10/2008 CHEROKEE OK EMERGENCY MNGR
80 FOOT TALL TREE DOWN ON INDIAN ROAD
&&
SFPThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 8:16 PM CDT | Tornado Warning | TSA | Crawford, Sebastian | 44 min |
| Apr 9, 8:54 PM CDT | Flash Flood Warning | TSA | Crawford, Sebastian | 4 hr |
| Apr 9, 8:56 PM CDT | Tornado Warning | TSA | Crawford, Franklin, Sebastian | 49 min |
| Apr 9, 9:11 PM CDT | Flash Flood Warning | TSA | Crawford, Franklin | 4 hr |
| Apr 9, 9:14 PM CDT | River Flood Warning | TSA | Crawford, Sebastian | 3 days |
| Apr 9, 10:02 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 58 min |
| Apr 9, 10:09 PM CDT | Tornado Warning | TSA | Crawford, Sebastian | 51 min |
| Apr 9, 10:44 PM CDT | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 8 hr |
| Apr 9, 10:49 PM CDT | Tornado Warning | TSA | Crawford, Franklin | 41 min |
| Apr 9, 11:04 PM CDT | Flash Flood Warning | TSA | Sebastian | 4 hr |
| Apr 9, 11:05 PM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 70 min |
| Apr 9, 11:25 PM CDT | Tornado Warning | TSA | Sebastian | 50 min |
| Apr 9, 11:38 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 59 min |
| Apr 10, 1:01 AM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian | 12 hr |
| Apr 10, 2:20 AM CDT | River Flood Warning | TSA | Crawford | 30 hr |
| Apr 10, 2:41 AM CDT | Special Weather Statement | TSA | Washington | 34 min |
| Apr 10, 3:05 AM CDT | Special Weather Statement | TSA | Washington | 40 min |
| Apr 10, 5:11 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 94 min |
| Apr 10, 5:17 AM CDT | Severe Thunderstorm Warning | TSA | Washington | 88 min |
| Apr 10, 5:22 AM CDT | Special Weather Statement | TSA | Benton | 53 min |
| Apr 10, 5:51 AM CDT | Severe Thunderstorm Warning | TSA | Franklin, Madison | 54 min |
| Apr 10, 6:23 AM CDT | Severe Thunderstorm Warning | TSA | Carroll | 43 min |
| Apr 10, 6:43 AM CDT | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 6 hr |
| Apr 10, 6:47 AM CDT | Severe Thunderstorm Warning | TSA | Franklin | 25 min |
| Apr 10, 2:34 PM CDT | Wind Advisory | TSA | Benton, Carroll, Madison, Washington | 7 hr |
Nearby
River Flood Warnings in Arkansas, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.